Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Diagnosed of PCOS. Having spotting. Ultrasound done. Taken Crimson 35. Reason, treatment?

hello doctor, myself sakshi , i m having p cos since January 2012, at that time also my all report are normal but found polycyst in my ovary during ultrasound . i m taking crimson 35, for last 6 month , but from this month i didn t take that as per doctor prescription . i get my last periods on 23 july, 2012 (as i m taking crimson at that time). but since tomorrow i m having spoting problem once again. so what to do now. please guide me thanking you
Asked On : Wed, 8 Aug 2012
Answers:  2 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Hi, I have gone through your question and understand your concerns.
Since you took crimson 35 for six months then stopped, the spotting may occur. It should become normal in next month, otherwise you may need a check up.
Hope I have answered your question. If you have any further questions I will be happy to help.
Answered: Tue, 30 Jun 2015
I find this answer helpful
OBGYN Dr. Purushottam Neurgaonkar's  Response
I think I have understood your concern.

PCOS is a life style disorder and needs correction in the form of life style modification. I will suggest you to indulge in a healthy diet and regular exercise regime. Avoid deep fried foods,bakery products and refined sugars. Avoid substance abuse if any. Eat plenty of fruits, salads, vegetables.

krimson 35 helps to regulate cycles and reduces male hormone levels in PCOS patients. You can continue to take Krimson 35 for 6 months. and mean time adopt life style changes. For your spotting Tab PAUSE MF will be of help.

I hope this answer helps you.
Thanks Dr Purushottam Neurgaonkar
Answered: Fri, 22 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor